# SDR HEEA955188

- Difficulty date: June 13, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3897N
- Make and model: Bell 214ST
- Aircraft serial: 28106
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Indicator
- Part number: 214175278101
- Condition: Defective
- Location: Cockpit
- Part time: 600 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENCODER HAS AN ERRATIC OUTPUT AT LOW ALTITUDE.
